MAUDE Adverse Event Report: MICROLINE SURGICAL INC RENEW XR HANDPIECE, 34CM, REUSABLE; LAPAROSCOPIC, HANDPIECE

MICROLINE SURGICAL INC RENEW XR HANDPIECE, 34CM, REUSABLE; LAPAROSCOPIC, HANDPIECE
Model Number 3941
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Arcing (2583)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Despite requests from microline surgical, the associated product was not returned to msi for investigation within 30+ days.This complaint will be closed per pmf-q3-003.If the item is returned, the complaint record will be reopened and investigated.
 
Event or Problem Description
While operating in the abdominal cavity a burn on ovarian tissue was noticed by surgeons.They stated they had the disp.Scissor tip on the microline pistol handle in view at all times and didn't see it touch the tissue that appear to have the scorch mark on it.Instrument was marked and labeled as broken; placed back in the tray for processing.Processing center indicates that this was processed per procedure and passed all quality test of laparoscopic equipment.

Brand Name
RENEW XR HANDPIECE, 34CM, REUSABLE
Common Device Name
LAPAROSCOPIC, HANDPIECE
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key21179271
Report Number1223422-2024-00043
Device Sequence Number15604057
Product Code GEI
UDI-Device Identifier00811099013761
UDI-Public00811099013761
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K234147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3941
Device Catalogue Number3941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Initial Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite